# SDR ABXA9800954

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755172501
- Condition: Corroded
- Location: Bs 1170 & 1190
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1170 AND 1190 AT LONGERON 33R TWO T-BOLT FITTINGS ARE CORRODED ON THE BOTTOM.  REPLACED FITTINGS IAW DC8 SRM 51-3-0 AND 51-1-20D.
